RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 6, Pages 804–809 (Mi mz1898)  

This article is cited in 6 scientific papers (total in 6 papers)

An extremum problem related to Morera's theorem

V. V. Volchkov

Donetsk National University

Abstract: The property of being holomorphic is studied for a continuous function whose integrals over the boundaries of the triangles from a specified set are zero. The results substantially strengthen Morera's and Dzyadyk's well-known theorems.

DOI: https://doi.org/10.4213/mzm1898

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:6, 606–610

Bibliographic databases:

UDC: 517.5
Received: 08.09.1994

Citation: V. V. Volchkov, “An extremum problem related to Morera's theorem”, Mat. Zametki, 60:6 (1996), 804–809; Math. Notes, 60:6 (1996), 606–610

Citation in format AMSBIB
\Bibitem{Vol96}
\by V.~V.~Volchkov
\paper An extremum problem related to Morera's theorem
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 6
\pages 804--809
\mathnet{http://mi.mathnet.ru/mz1898}
\crossref{https://doi.org/10.4213/mzm1898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619953}
\zmath{https://zbmath.org/?q=an:0899.30002}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 6
\pages 606--610
\crossref{https://doi.org/10.1007/BF02305151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1898
  • https://doi.org/10.4213/mzm1898
  • http://mi.mathnet.ru/eng/mz/v60/i6/p804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, “Extremal problems on Pompeiu sets”, Sb. Math., 189:7 (1998), 955–976  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Volchkov, VV, “Functions with zero integrals over parallelepipeds”, Doklady Akademii Nauk, 369:4 (1999), 444  mathnet  mathscinet  zmath  isi
    3. V. V. Volchkov, “Extremal problems on Pompeiu sets. II”, Sb. Math., 191:5 (2000), 619–632  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Volchkov, VV, “On polyhedra with the local Pompeiu property”, Doklady Mathematics, 62:1 (2000), 69  mathscinet  zmath  isi
    5. Volchkov, VV, “On functions with vanishing integrals over ellipsoids”, Doklady Mathematics, 63:1 (2001), 25  mathscinet  zmath  isi
    6. Ochakovskaya, OA, “Geometric criteria for holomorphy of functions”, Doklady Mathematics, 79:3 (2009), 428  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:91
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020